# SDR SWAA2013080218773

- Difficulty date: July 26, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 21,223 hours, 12,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 53100024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER CORNER OF CLOSE OUT FITTING CRACKED AT STATION 947, LBL 10.  R&R FITTING IAW SRM.
